International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 3, Part C

To study common fixed point theorems in complete Hausdroff uniform spaces


Author(s): Priyanka

Abstract: There are several fixed point theorems in Mathematics having numerous applications. In this paper, we will discuss some fixed point theorems that are applicable in Complete Hausdroff uniform space. Some common fixed points of point-valued mappings on a sequentially complete Hausdroff uniform space satisfying contractive type conditions have been obtained.

DOI: 10.22271/maths.2018.v3.i3c.606

Pages: 270-273 | Views: 5 | Downloads: 1

Download Full Article: Click Here
How to cite this article:
Priyanka. To study common fixed point theorems in complete Hausdroff uniform spaces. Int J Stat Appl Math 2018;3(3):270-273. DOI: 10.22271/maths.2018.v3.i3c.606
Call for book chapter
International Journal of Statistics and Applied Mathematics